# SDR NACA202307070003

- Difficulty date: July 3, 2023
- Submitted: July 8, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 109,508 hours, 18,582 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ALT AUTO 2 STATUS MESSAGE. PERFORMED B767 21-31 FAULT TREE 812 AND 803, SYSTEM TESTS OK, NO FAULTS FOUND.
